# SDR MWEA00853

- Difficulty date: October 20, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 5914617527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BRACKET HAS CHAFE MARKS, CORROSION, AND A CRACK AT STATION 465 BETWEEN CENTER INTERCOSTAL AND NR 2 SEAT TRACK.  REMOVED AND REPLACED SUPPORT BRACKET.
